MICHAEL SAVAGE, as a reader points out in a previous entry, makes the case here and here that John Roberts has suffered mental slowing and irrationality due to the medication he takes for epilepsy. As Savage notes, the New York Times raised the possibility at the time of Roberts’ confirmation hearings that his medication would compromise his mental functioning.
—- Comments —–
Jeanette V. writes:
As someone who has been on various seizure medications for 40 years I think this is grasping at straws. One develops a tolerance for the side effect of the medications. Yes, some medications can slow thinking and I’m pretty sure the medication effects my writing but not a single medication for epilepsy has turned me into a weak-kneed zombie who is easily persuaded. Roberts already has a history of fighting for liberal causes epilepsy medication didn’t turn a conservative into a liberal. He was already there.